Related topic: High blood pressure, Constipation
Review: could High blood pressure cause Constipation?
Summary: Constipation could be caused by High blood pressure, especially for people who are female, 60+ old, also have Pain, and take Aspirin.
We study 207,855 people who have High blood pressure from FDA and social media. Among them, 2,979 have Constipation. Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>
High blood pressure
High blood pressure (latest reports from 1,136,432 patients) is typically treated by Lisinopril, Atenolol, Metoprolol Tartrate, Diovan, Amlodipine Besylate, Hydrochlorothiazide.
Constipation (latest reports from 506,452 patients) has been reported by people with osteoporosis, pain, high blood pressure, depression, high blood cholesterol.
On Apr, 13, 2014: 207,792 people who have high blood pressure are studied. Among them, 2,987 (1.44%) have Constipation. They amount to 0.59% of all the 506,113 people who have Constipation on eHealthMe.
Gender of people who have high blood pressure and experienced Constipation * :
Age of people who have high blood pressure and experienced Constipation * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Pain (496 people, 16.61%)
- Blood cholesterol increased (426 people, 14.26%)
- Diabetes mellitus (371 people, 12.42%)
- Osteoporosis (365 people, 12.22%)
- Depression (348 people, 11.65%)
- Gastrooesophageal reflux disease (343 people, 11.48%)
- Prophylaxis (302 people, 10.11%)
- Atrial fibrillation (243 people, 8.14%)
- Anxiety (241 people, 8.07%)
- Hypothyroidism (220 people, 7.37%)
Most common drugs used by these people * :
- Aspirin (765 people, 25.61%)
- Hydrochlorothiazide (554 people, 18.55%)
- Lisinopril (550 people, 18.41%)
- Lipitor (429 people, 14.36%)
- Norvasc (409 people, 13.69%)
- Fosamax (347 people, 11.62%)
- Atenolol (346 people, 11.58%)
- Toprol-xl (339 people, 11.35%)
- Lasix (326 people, 10.91%)
- Amlodipine (300 people, 10.04%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
You can also:
Common treatments for High Blood Pressure and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (3 weeks ago):
Drink a lot of water but doesn't seem to help. Stomachs and back pains, blotting and it feels like I have to go but can't. Nauseated at times.
From this study (1 month ago):
I just begsn tx for rs using safest meds possible but did not yolerste pills so we are doing injections once a week but since we started I developed abdom ook nal edema plus whole body especially feet which subsided ptior to msjor orgsn testing hestt kidney bloodwotk a nd liver ultra sound. Results were normsl all in but kidney workup. We are trying to get to third week of methotrexate tx becausr the last uri which my ra dr treated immediately with snyibiotics my ra pain seemed much better I just had abdominal swelling and pressure on lungs thrn and yhis time entire body swelled dr rulled out ra it was edrma order err d tests with bed rest feet up over weekend causing edema to go away prior to echo and ultra sound. Tests were normal so went to pulmonologist to get help breathing and they were sfraid to use antibiotics just like my primary dr brgore they know nothing about my ra drugs so how am I supposed to stop this from going inyo pneumonia?
From this study (3 months ago):
Since being hospitalized last September with thickening of the stomach liner & bloody stools/severe cramping & diarrhea, I have cut my dosage back on the topamax hoping that it would help my symptoms. As soon as I did that, the migraines came back. I was originally taking a low dose of 25mg x 2 a day. Now, I take one every other day & I am still experiencing Nast side effects.
I also have a lot of fibroid cysts with one growing on my right ovary. My periods have become more severe, also.
I also had a colonoscopy a week ago to full out chron's & other IBD's. The test showed 2 perforations in my colon which causes me to get deathly ill resulting in a trip to the ER. I have asked several doctors if Topamax could be the cause of my stomach problems & they all said no. Do they not have access to the same info that I find about this necessary evil drug?!! It's obvious that my suffering from the debilitating side-effects of this migraine med is no longer worth it. But now what? I have literally became a 39 year old shut in! My stomach hurts all the time & the GI doc says that it's not from my stomach???!!! I wonder if he missed the part that I can't leave my house because I never know when my stomach is going to flare or that it's not normal to have blood constantly in the stool? At least I have an idea of what is causing all of this agony & I am hopeful to put the pieces of my life back together....sooner than later. I am not ready to be a shut in.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: High blood pressure, Constipation
You may be interested at these reviews (what is this?):
More reviews for: High blood pressure, Constipation
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.